Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Lateral chest pain, BP high and high cholesterol. Suggest

hi, my name is louis I am 26 and have been getting infrequent left lateral chest pain and sometimes very light mild pain on the right and center, I just recently was at the hospital and recieved an ekg ,chest xray and an mri with contrast, also some light bloodwork everything came back negative except for my bp is a bit high as well as my bad cholesterol. the pain seems to come randomly at rest. also I have frequent heartburn which is almost always accompanied by pain in my left chest
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Isarrica,
Thanks for query.
It seems that as your all reports are normal, you might have some hyper acidity problem.
But many time if angina pain is there it may not be seen in ekg and again you get pain at rest requires further investigations.
Go for Tread meal test to rule out cardiac pain.
Ok and bye.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor